# SDR UPS205604

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 4130
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT AFT 870 TERMINAL FORGING IS CRACKED AT BS 870 WL 188 LBL 67.  REMOVED CRACKED AREA AND NDT VERIFIED CRACK CONTAINMENT, REPAIRED IAW EO 96-2060.
